| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient experienced ineffective stimulation due to both leads migrating.Surgical intervention took place on (b)(6) 2026 wherein one lead was explanted and the second lead broke and partial remains implanted.Two new leads were implanted, and effective stimulation was established post-op.Surgical intervention may take place at a later date to address the partial lead that remains implanted.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.